MathSciNet Relay Station
MathSciNet bibliographic data
MR1677407 (2000j:65018) 65C30 (60H10 65L99)
Hofmann, Norbert; Müller-Gronbach, Thomas; Ritter, Klaus Optimal approximation of stochastic differential equations by adaptive step-size control. Math. Comp. 69 (2000), no. 231, 1017–1034.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement